MathSciNet Relay Station
MathSciNet bibliographic data
MR2462702 (2009h:35102) 35J55 (35B40 35J60)
García-Melián, Jorge Large solutions for an elliptic system of quasilinear equations. J. Differential Equations 245 (2008), no. 12, 3735–3752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement